MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM
Model Number TRUBALANCE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Frequency / Polyuria (2275)
Date of Event 12/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Product is working as designed.Most likely underlying root cause: mlc-101- user used the wrong strip test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(6) 2018, in a follow-up call to ensure the customer's condition since the initial call; customer's condition had improved and he did not currently have any diabetic symptoms.Due to symptom of increased urination reported during initial call, customer had gone to their primary care physician on (b)(6)2018.Primary care physician had provided customer with medication, the same as the one he was using.Customer purchased the correct test strips for use with the truebalance meter and stated the meter is working as intended.
 
Event or Problem Description
Consumer reported complaint for test strip no recognizing or test strip not absorbing the blood.Wife is calling on behalf of the customer.The customer was using the incorrect test strips - lot mv2866 is a truemetrix test strip lot number and not for use with truebalance meter.Customer was advised to purchase the correct product.At the time of the call, the customer reported feeling physically ill with increased urination.Medical attention was not needed at the time of the call.

Brand Name
TRUBALANCE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8248589
Report Number1000113657-2019-00033
Device Sequence Number1439278
Product Code NBW
UDI-Device Identifier00021292003135
UDI-Public(01)00021292003135
Combination Product (Y/N)N
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/24/2019
Device Model NumberTRUBALANCE
Device Catalogue NumberH4H01-81
Device Lot NumberMV2866
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2018
Initial Report FDA Received Date01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1